Loperamide getting the better of me, need help and support. - Part 167

By Roaddoggy · Aug 22, 2014 · ·
  1. Well believe me my success is a long ways off still. I guess I could taper down to the non seizure thresh hold, then Cold Turkey. But that's pretty brutel. Im looking at a year, to a year and a half, on a slow taper. Sofe folks take that long cold turkey, to feel completely normal. What I am doing is taking little bits of withdrawals, then leveling out, then making a cut.


    Well being that I have only been through 1 cut and am now into the Withdrawal part of my second cut, I don't really know how long each withdrawal lasts, from a cut. last time it was about 5 or 7 days, then I started to feel better. Right before I made my second cut, I felt as good as I had felt in a long time. Almost normal. So ill be better equipped to handle that question after a few more cuts. I can tell you I feel rough from it today.


    Going to see my counselor. This will be hard. I'm so edgy and nervous. Almost feels like I have the shakes. Very weird symptoms. I had a ringing in my ears a little yesterday. Much love. Roaddoggy....

    Roaddoggy added 1388 Minutes and 14 Seconds later...

    Well




    Today is day 97 off loperamide. clean from all opiates. Still struggling with the Valium. Just wanted to check in, and tell everyone. I love ya. Much love. Roaddoggy....

Comments

  1. RoseyRose
    @Ian - Thank you for the tip on combining strains of Kratom. I think I'll order the sample pack as you suggested and test it all out. I'm curious about the effects you get on kratom and whether you use it as maintenance or specifically for WD, if you don't mind sharing. Really appreciate it.

    Fenix - I guess I never picked up on the fact that you never used loperamide. I think it's rad that you're keeping in touch with our buddy Road here. Great support breeds the same. It's awesome. Do you have a thread of your own?
    I was also wondering about your Kratom usage, but don't want to highjack the thread with kratom questions.

    Road - Sending some hugs your way during your benzo taper. I've heard that the tremors are common with benzo and alcohol withdrawals... it's those darn GABA receptors adjusting. Have you started taking any of the precursors for GABA? I believe L-Theanine and L-Tyrosine are good ones, and I take actual GABA, as well, though they say it doesn't cross the BBB. I just take the minimum amount, but it helped a lot when I was going through phenibut withdrawal (also a GABA mechanism).
    How long are you planning on waiting until the next cut? How are you feeling mentally now? I have much respect for how determined you are with all of these substances. I don't think I could ever attempt a double-WD within a 4 month period. Does the Kava seem to help with the benzo withdrawal, as well? Sending calm love your way.

    I've been wondering how your wife is feeling lately after her tramadol/Kratom taper and such. I know your loss has probably complicated things a bit, or I imagine it would for me, and my heart goes out to both of you. Glad you have one another and you are both committed to this entire cleanse process.
    I hope her physical symptoms have subsided a bit. I have mental images of the two of you in 6 months time, laughing and being playful, enjoying your days and evenings and feeling free of all of this stuff. Maybe that's just my strange brain at work, but I sure hope that's the case for you soon.

    Hugs,
    Rosey
To make a comment simply sign up and become a member!